Erratum

An explicit formula for the A-polynomial of twist knots

Research output: Contribution to journalComment / DebateOtherpeer-review

1 Citation (Scopus)
Original languageEnglish
Article number1492001
Number of pages1
JournalJournal of Knot Theory and its Ramifications
Volume23
Issue number11
DOIs
Publication statusPublished - 12 Oct 2014

Cite this

@article{cf3a6523eea44360ad94620cf3ca0a04,
title = "Erratum: An explicit formula for the A-polynomial of twist knots",
author = "Mathews, {Daniel V.}",
year = "2014",
month = "10",
day = "12",
doi = "10.1142/S0218216514920011",
language = "English",
volume = "23",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing",
number = "11",

}

Erratum : An explicit formula for the A-polynomial of twist knots. / Mathews, Daniel V.

In: Journal of Knot Theory and its Ramifications, Vol. 23, No. 11, 1492001, 12.10.2014.

Research output: Contribution to journalComment / DebateOtherpeer-review

TY - JOUR

T1 - Erratum

T2 - An explicit formula for the A-polynomial of twist knots

AU - Mathews, Daniel V.

PY - 2014/10/12

Y1 - 2014/10/12

UR - http://www.scopus.com/inward/record.url?scp=84929145171&partnerID=8YFLogxK

U2 - 10.1142/S0218216514920011

DO - 10.1142/S0218216514920011

M3 - Comment / Debate

VL - 23

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 11

M1 - 1492001

ER -